# SDR C2XA00IA340

- Difficulty date: September 26, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 10225112Y00
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAH - FLT 3591 - DURING TAXI IN, THE CREW REPORTED THAT THE CAPTAINS AND FIRST OFFICERS RIGHT BRAKES WERE INTERMITTENT.  MAINTENANCE PLACED THE ANTI-SKID SYSTEM ON MEL 32-42-02C CONTROL NR 002049, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO IAH ON 9/27/2000 WHERE MAINTENANCE REMOVED AND REPLACED THE ANTI-SKID VALVE IAW ATR42 JIC 32-42-84.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
